Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007 (2007), Article ID 13737, 9 pages
http://dx.doi.org/10.1155/2007/13737
Research Article

Asymptotic Periodicity of a Higher-Order Difference Equation

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000 , Serbia

Received 27 April 2007; Accepted 13 September 2007

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stevic, “Asymptotic Periodicity of a Higher-Order Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 13737, 9 pages, 2007. doi:10.1155/2007/13737